# SDR SWAA2022031007400

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT SCUFF PLATE IS CRACKED. / REMOVED AFT CARGO BAY AFT SCUFF PLATE PER REF B737 SRM 51-40-02-0G OK TO INSTALL NEW AFT CARGO BAY AFT SCUFF PLATE 92462R 17JUN19 INSP380 6/17/19 INSTALLED AFT CARGO BAY AFT SCUFF PLATE PER REF B737 AMM 53-11-02-420-801. SCUFF PLATE REPAIRED PER EA 1-A53-2076 REV 11
